# SDR SWIA2020080751714

- Difficulty date: May 26, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 36,680 hours, 26,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD BAGGAGE BAY DOOR EXTERNAL SURROUND FUSELAGE SIDE AFT SEAL RETAINER LOWER END WAS GOUGED.  THE SEAL RETAINER WAS FOUND TO BE OUT OF LIMITS IAW SRM.   REMOVED AND REPLACED THE SEAL RETAINER IAW SRM.
